# SDR CALA2019030400343

- Difficulty date: March 2, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N476UA
- Make and model: Airbus A320-232
- Aircraft serial: 1508
- Aircraft time: 56,635 hours, 24,432 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5348004720401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE STRINGER IN AFT BULK CARGO COMPARTMENT FWD OF OUT FLOW VALVE AT FR65 STR 29R PER LCQ NR 9290370 REMOVED AND REPLACED STR31R IN AFT BULK CARGO FWD OF OUTFLOW VAL VE IAW SRM 51-72-11 BY MECH CORRECTION TO STRINGER THE CORRECT STRINGER IS 31R NOT 29R.
